Technical Notes and Correspondence

International Journal of Control, Automation and Systems 2011; 9(2): 391-395

Published online April 2, 2011

https://doi.org/10.1007/s12555-011-0222-3

© The International Journal of Control, Automation, and Systems

H∞ Controller Design for Linear Systems with Time-invariant Uncertainties

Xiao-Heng Chang

Bohai University, China

Abstract

This paper considers the problem of designing robust H∞ state feedback controller for linear continuous-time systems with time-invariant uncertainties. The main result given here concerns H∞ controller design using the parameter dependent Lyapunov function approach and a new control law. A new condition ensuring the linear systems to be is asymptotically stable with a prescribed H∞ performance is proposed in terms of a set of linear matrix inequalities (LMIs). Theoretic proof is given to show that the proposed condition is less conservative than existing results in the literature. An example is provided to demonstrate the efficiency of the proposed method.

Keywords Continuous-time systems, LMIs, parameter dependent Lyapunov function, uncertainties.

Article

Technical Notes and Correspondence

International Journal of Control, Automation and Systems 2011; 9(2): 391-395

Published online April 1, 2011 https://doi.org/10.1007/s12555-011-0222-3

Copyright © The International Journal of Control, Automation, and Systems.

H∞ Controller Design for Linear Systems with Time-invariant Uncertainties

Xiao-Heng Chang

Bohai University, China

Abstract

This paper considers the problem of designing robust H∞ state feedback controller for linear continuous-time systems with time-invariant uncertainties. The main result given here concerns H∞ controller design using the parameter dependent Lyapunov function approach and a new control law. A new condition ensuring the linear systems to be is asymptotically stable with a prescribed H∞ performance is proposed in terms of a set of linear matrix inequalities (LMIs). Theoretic proof is given to show that the proposed condition is less conservative than existing results in the literature. An example is provided to demonstrate the efficiency of the proposed method.

Keywords: Continuous-time systems, LMIs, parameter dependent Lyapunov function, uncertainties.

IJCAS
July 2024

Vol. 22, No. 7, pp. 2055~2340

Stats or Metrics

Share this article on

  • line

Related articles in IJCAS

IJCAS

eISSN 2005-4092
pISSN 1598-6446